# SDR SCNA96112

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CRACK WAS FOUND IN THE FLOOR BEAM WEB AT BS 740 BL 0.  FABRICATED AND INSTALLED A WEB REPAIR IAW B727 SRM 51-40-2.
